Qiu Changxing, Liang Changhong, Han Yi. GENERALIZED MEASUREMENT EQUATION FOR MULTI PORT LOSSLESS NETWORK[J]. Journal of Electronics & Information Technology, 1990, 12(4): 352-360.
Citation:
Zhou Yanlei, Liang Zhao, Meng Shan, Zhang Youwei. A JOINT SOURCE/CHANNEL CODING DESIGN[J]. Journal of Electronics & Information Technology, 2001, 23(11): 1110-1115.
Qiu Changxing, Liang Changhong, Han Yi. GENERALIZED MEASUREMENT EQUATION FOR MULTI PORT LOSSLESS NETWORK[J]. Journal of Electronics & Information Technology, 1990, 12(4): 352-360.
Citation:
Zhou Yanlei, Liang Zhao, Meng Shan, Zhang Youwei. A JOINT SOURCE/CHANNEL CODING DESIGN[J]. Journal of Electronics & Information Technology, 2001, 23(11): 1110-1115.
In this paper a method of joint source/channel coding is presented. For a source with separate symbols, codes having desired minimum Hamming distance dmin are selected within range [0,1). Then, under the case having channel error, the decoder utilizes the dmin, the corresponding relationship between code and symbol, and the statistical characteristic of source to recover the original sequence of symbols without the use of channel coding. The introduced scheme is suitable for bandwidth-limited binary symmetric channel (BSC) with fairly high error rates.
C.E. Shannon, The mathematical theory of communication., BSTJ, 1949, 27, 379-423.[2]周炯磐,丁晓明,信源编码原理,北京,人民邮电出版社,1994,50 60.[3]G. Buch, F. Burkert, J. Hagenauer, B. Kukla, To compress or not to compress ? , Proc. of IEEEGlobecom Communication Theory Mini Conference, London, U. K., 1996, 198-203.[4]K. Ssyood, J. C. Borkenhagen, Use of residual redundancy in the design of joint source andchannel coders., IEEE Trans. on Commun., 1991, 39(6), 838-846.[5]K. Sayoof, F. Liu, J. D. Gibson, A constrained joint source/ channel coder design., IEEE J. onSAC, 1994, 12(9), 1584-1593.[6]G.F. Elmasry, Embedding channel coding in arithmetic coding., IEE Proc.-I, 1999, 146(2), 73-78.
Qiu Changxing, Liang Changhong, Han Yi. GENERALIZED MEASUREMENT EQUATION FOR MULTI PORT LOSSLESS NETWORK[J]. Journal of Electronics & Information Technology, 1990, 12(4): 352-360.
Qiu Changxing, Liang Changhong, Han Yi. GENERALIZED MEASUREMENT EQUATION FOR MULTI PORT LOSSLESS NETWORK[J]. Journal of Electronics & Information Technology, 1990, 12(4): 352-360.